Seitenbereiche:



Zusatzinformationen:

FUN-Veranstaltungen

FoFö-Stammtisch, 23. November 2017, 14 Uhr siehe Info-Veranstaltungen

Kontakt

Abteilung Forschungsunterstützung (FUN):
forschen@jku.at


Positionsanzeige:

Inhalt:

Forschungseinheiten

Aufsatz / Paper in SCI-Expanded-Zeitschrift

Weak stochastic Runge-Kutta Munthe-Kaas methods for finite spin ensembles

Buckwar E., Ableidinger M.: Weak stochastic Runge-Kutta Munthe-Kaas methods for finite spin ensembles, in: Applied Numerical Mathematics, Volume 118, 2017.

BibTeX

@ARTICLE{
title = {Weak stochastic Runge-Kutta Munthe-Kaas methods for finite spin ensembles},
type = {Aufsatz / Paper in SCI-Expanded-Zeitschrift},
author = {Buckwar, Evelyn and Ableidinger, Markus},
language = {EN},
abstract = {In this article we construct weak Runge–Kutta Munthe-Kaas methods for a finite-dimensional version of the stochastic Landau–Lifshitz equation (LL-equation). We formulate a Lie group framework for the stochastic LL-equation and derive regularity conditions for the corresponding SDE system on the Lie algebra. Using this formulation we define weak Munthe-Kaas methods based on weak stochastic Runge–Kutta methods (SRK methods) and provide sufficient conditions such that the Munthe-Kaas methods inherit the convergence order of the underlying SRK method. The constructed methods are fully explicit and preserve the norm constraint of the LL-equation exactly. Numerical simulations are provided to illustrate the convergence order as well as the long time behaviour of the proposed methods.},
publisher = {Elsevier B.V.},
journal = {Applied Numerical Mathematics},
volume = {118},
issn = {0168-9274},
year = {2017},
}

Details

Zusammenfassung: In this article we construct weak Runge–Kutta Munthe-Kaas methods for a finite-dimensional version of the stochastic Landau–Lifshitz equation (LL-equation). We formulate a Lie group framework for the stochastic LL-equation and derive regularity conditions for the corresponding SDE system on the Lie algebra. Using this formulation we define weak Munthe-Kaas methods based on weak stochastic Runge–Kutta methods (SRK methods) and provide sufficient conditions such that the Munthe-Kaas methods inherit the convergence order of the underlying SRK method. The constructed methods are fully explicit and preserve the norm constraint of the LL-equation exactly. Numerical simulations are provided to illustrate the convergence order as well as the long time behaviour of the proposed methods.

Journal: Applied Numerical Mathematics
Volume: 118
Erscheinungsjahr: 2017
Anzahl Seiten: 14
DOI: http://dx.doi.org/10.1016/j.apnum.2017.01.017
Verlag: Elsevier B.V.
ISSN: 0168-9274
Reichweite: International

Beteiligte

AutorInnen / HerausgeberInnen: Univ.-Prof. Dr. Evelyn Buckwar, DI Markus Ableidinger

Forschungseinheiten der JKU:

Wissenschaftszweige: 101 Mathematik | 101014 Numerische Mathematik | 101018 Statistik | 101019 Stochastik | 101024 Wahrscheinlichkeitstheorie

Zurück Zurück